MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV TRI-AD BAND; RING, ANNULOPLASTY

MEDTRONIC MEXICO S. DE R.L. DE CV TRI-AD BAND; RING, ANNULOPLASTY
Model Number 900SFC228
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Intracranial Hemorrhage (1891); Insufficient Information (4580)
Date of Event 04/04/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 3 years and 1 month post-implant of this 28mm tricuspid annuloplasty band and a 36mm mitral annuloplasty band, the patient died.It was stated that the patient died after a brief illness.The cause of death was not received.Therefore, relatedness of the death to the annuloplasty bands could not be excluded.It is unknown whether an autopsy was performed.
 
Additional Manufacturer Narrative
Medtronic received additional information that changed the event description and device relatedness of this previously reported event.There was no evidence to suggest the device caused or contributed to a death.Updated data: b.5: event description h.6: coding.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that reported the cause of death as intracerebral hemorrhage.It was further reported that the intracerebral hemorrhage occurred during a hypertensive emergency, while also being prescribed anticoagulation medication for atrial fibrillation.No additional adverse patient effects were reported.

Brand Name
TRI-AD BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23322564
Report Number9617601-2025-02062
Device Sequence Number10573225
Product Code KRH
UDI-Device Identifier00763000102319
UDI-Public(01)00763000102319(17)261028
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K181132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number900SFC228
Device Catalogue Number900SFC228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date02/25/2026
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age82 YR
Patient SexMale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite